# SDR SIMA200036401

- Difficulty date: December 29, 2000
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 18236
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3731 - FOUND CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY 20LN IAW SAAB 340 AMM 33-50-10.  PERFORMED OPS CHECK IAW SAAB AMM 33-50-00.  NO FAULTS NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
